# SDR SWIA202054703

- Difficulty date: November 10, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clamp
- Condition: Broken
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD FRAME FS 319.70 HAS BROKEN TEFLON CLAMP AT APPROXIMATELY STGR 15 HINGE AREA, MARKED.  C-CHECK RO 12/14/2020.  REPLACED BROKEN TEFLON CLAMP WITH 1 EA NEW TEFLON CLAMP, REF CRJ 700 AMM.
